# SDR VJ970138

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND DURING A RIG OF THE CATWALK A CRACK WAS FOUND ON INTERCOSTAL AT STATION 1151.  LOCATED RIGHT SIDE BELOW THE CATWALK CABLE CONTROL ARM.  REMOVED AND REPLACED INTERCOSTAL STATION 1151 IAW DC-9 SRM 51-30-5, 51-30-2, 51-30-5.  REMOVED AFT AIR STAIR WALL PANEL, STAIR.  TORQUE TUBE, CONTROL VALVE, ACTUATOR, AND HYDRAULIC LINES, FOR FOM OF S/M REPAIR.  REINSTALLED THE ABOVE NR NR 027N1-1411/69576 ITEMS IAW DC-9 MM 52-63-2, 53-20-6.  (M)
